RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 5, Pages 791–804 (Mi mz8456)  

This article is cited in 1 scientific paper (total in 1 paper)

Теоремы типа Джексона для наилучших односторонних приближений тригонометрическими многочленами и сплайнами

A. S. Andreev, V. A. Popov, B. Kh. Sendov

Institute of Mathematics and Informatics, Bulgarian Academy of Sciences

Full text: PDF file (754 kB)

English version:
Mathematical Notes, 1979, 26:5, 889–896

Bibliographic databases:

UDC: 517
Received: 02.12.1977

Citation: A. S. Andreev, V. A. Popov, B. Kh. Sendov, “Теоремы типа Джексона для наилучших односторонних приближений тригонометрическими многочленами и сплайнами”, Mat. Zametki, 26:5 (1979), 791–804; Math. Notes, 26:5 (1979), 889–896

Citation in format AMSBIB
\Bibitem{AndPopSen79}
\by A.~S.~Andreev, V.~A.~Popov, B.~Kh.~Sendov
\paper Теоремы типа Джексона для наилучших односторонних приближений тригонометрическими многочленами и сплайнами
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 5
\pages 791--804
\mathnet{http://mi.mathnet.ru/mz8456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555030}
\zmath{https://zbmath.org/?q=an:0424.42004}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 5
\pages 889--896
\crossref{https://doi.org/10.1007/BF01159203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KA25000015}


Linking options:
  • http://mi.mathnet.ru/eng/mz8456
  • http://mi.mathnet.ru/eng/mz/v26/i5/p791

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kozko, “On the order of the best approximation in spaces with asymmetric norm and sign-sensitive weight on classes of differentiable functions”, Izv. Math., 66:1 (2002), 103–131  mathnet  crossref  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:224
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020